Doctors Lounge - Pediatrics AnswersBack to Pediatrics Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/9/2017.
Forum Name: Pediatric Topics
|cuddlebug - Sun Dec 11, 2005 11:59 pm|
My 6yr old son is on ditropan xr 10mg getting ready to go to 15mg tomarrow. He has a neurogenic bladder,small bladder, diverticuli in his bladder and bladder wall thickening. Also retains his urine.The ditropan is causing more constipation issues than he already had. I had it somewhat undercontrol till the ditropan was started. He is also on Miralax and has been for quite some time. Constipation is montiored by xray. I am concerned that if we increase it to 15mg it will cause even more constipation troubles but am afraid to take him off it due to urine retention, and the ongoing bladder spasms. We are using 1 and a half packs of pullups a week already. Is there any other way to help him? They are trying to hold off on the 4x a day cathing at this point. Which I am thankful for.
Thank you so much
|cuddlebug - Fri Dec 16, 2005 1:22 pm|
Guess no one wanted to help. Never mind!
|Dr. Heba Ismail - Fri Dec 16, 2005 2:41 pm|
That is the problem with any drug, and you have to weigh the benefits against the side effects.
Well, have you increased the dose, and if so has the constipation worsened?
What is the dose of Miralax he's currently taking?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.